Alert archive / Alabama / High Wind Warnings in 2008
High Wind Warning 1, NWS Huntsville, AL
NWS Huntsville, AL issued this high wind warning at Jan 10, 2008, 3:41 PM CST for 4 counties in Alabama; Lincoln County, Tennessee. It was in force for 79 min. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 10, 2008, 3:41 PM CST (21:41 UTC)
- Expired
- Jan 10, 2008, 5:00 PM CST
- In force
- 79 min
- Issued by
- NWS Huntsville, AL
Counties Lawrence County, AL, Limestone County, AL, Madison County, AL, Morgan County, AL, Lincoln County, TN
The radar
The Northeast Alabama radar (KHTX), 74 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 10, 4:00 PM CST | TSTM WND DMG | Fayetteville, TN | BARN ROOF OR BARN DEBRIS OVER ROADWAY ON US HIGHWAY 64. THIS OCCURRED 1 MILE OUTSIDE THE CITY OF FAYETTEVILLE. |
| Jan 10, 4:05 PM CST | TSTM WND DMG | Meridianville, AL | TREES AND POWERLINES WERE BLOWN DOWN NEAR MOUNT LEBANON ROAD. |
| Jan 10, 4:07 PM CST | TSTM WND DMG | Huntsville, AL | POWERLINES BLOWN DOWN AT THE INTERSECTION OF BOB WADE AND KELLY SPRINGS ROAD. |
| Jan 10, 4:30 PM CST | TSTM WND DMG | 1 W Fayetteville, TN | THUNDERSTORM WINDS BLEW A BARN ROOF OR DEBRIS ONTO HIGHWAY 64. |
| Jan 10, 4:30 PM CST | TSTM WND DMG | Skinem, TN | TREE BLOWN DOWN ON HOUSE NEAR ARDMORE HIGHWAY IN THE SKINEM COMMUNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KHUN 102141 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 341 PM CST THU JAN 10 2008 ...HIGH WINDS OCCURRING BEHIND THE LINE OF THUNDERSTORMS... ALZ004>007-TNZ096-102300- /O.NEW.KHUN.HW.W.0001.080110T2141Z-080110T2300Z/ LAWRENCE-LIMESTONE-MADISON-MORGAN-LINCOLN- INCLUDING THE CITIES OF...MOULTON...ATHENS...HUNTSVILLE... DECATUR...FAYETTEVILLE 341 PM CST THU JAN 10 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. HIGH WINDS HAVE BEEN REPORTED IMMEDIATELY BEHIND THE LINE OF THUNDERSTORMS MOVING ACROSS THE REGION. WIND GUSTS IN EXCESS OF 60 MPH WILL CAUSE WIDESPREAD TREE AND ROOF DAMAGE AS WELL AS POWER OUTAGES. LOCATIONS MOST AT RISK THROUGH 430 PM WILL BE LAWRENCE...LIMESTONE...AND LINCOLN COUNTIES. PORTIONS OF MADISON AND MORGAN COUNTIES WILL EXPERIENCE THE HIGH WINDS BETWEEN 4 AND 5 PM. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ 27
1 follow-up statement
000 WWUS74 KHUN 102303 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 503 PM CST THU JAN 10 2008 ALZ004>007-TNZ096-110015- /O.EXP.KHUN.HW.W.0001.000000T0000Z-080110T2300Z/ LAWRENCE-LIMESTONE-MADISON-MORGAN-LINCOLN- INCLUDING THE CITIES OF...MOULTON...ATHENS...HUNTSVILLE... DECATUR...FAYETTEVILLE 503 PM CST THU JAN 10 2008 ...HIGH WIND WARNING WILL EXPIRE AT 5 PM CST THIS AFTERNOON... GUSTY WINDS OF 25 TO 35 MPH WILL PERSIST FOR THE NEXT HOUR OR SO...BUT DAMAGING WINDS ARE NOT ANTICIPATED. $$ KULA
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this high wind warning went out at Jan 10, 3:23 PM CST, 18 minutes earlier.
Area forecast discussion, Jan 10, 3:23 PM CST, 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
323 PM CST THU JAN 10 2008
..TORNADO WATCH 17 IN EFFECT UNTIL 7 PM CST FOR NORTH CENTRAL
ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE...
.DISCUSSION...LINE OF STRONG TO SEVERE TSTMS FROM S MIDDLE TN SWD
TO NW AL AND TO SE MS CONTINUES TO MOVE EWD THIS AFTERNOON ACROSS
THE TN VALLEY. THIS ACTIVITY IS EXPECTED TO MOVE ACROSS THE BULK
OF THE FORECAST AREA FROM W TO E DURING THE REMAINING AFTERNOON
AND EARLY EVENING HRS. MUCH OF THESE TSTMS HAVE A HISTORY OF
PRODUCING EITHER LARGE HAIL...DAMAGING WINDS AND/OR ISOLATED
TORNADOES AND THIS THREAT LOOKS TO CONTINUE THRU THE EARLY EVENING
HRS BASED ON THE CURRENT MESOSCALE PATTERN AND THERMO INDICIES.
SHEAR PROFILES BASED OFF THE LATEST RUC13 SOUNDINGS INDICATE
ENHANCED CURVATURE IN THE LOWER LEVELS COUPLED WITH INCREASING POS
ENERGY THEREBY SUGGESTING MOST TSTMS LATER THIS AFTERNOON AND
EARLY THIS EVENING WILL TREND TOWARD SUPERCELL DEVELOPMENT. ALL
CONVECTIVE ACTIVITY IS DEVELOPING WELL AHEAD OF A COLD FRONT
CURRENTLY POSITIONED FROM ERN AR SWD TO S CENTRAL LA. THE LATEST
SHORT RANGE MODELS STILL INDICATE THE COLD FRONT MOVING THROUGH
THE TN VALLEY DURING THE LATE EVENING AND OVERNIGHT HRS. STRONG
CONVECTION THOUGH SHOULD BE DIMINISHING OR MOVE E OF THE AREA WELL
AHEAD OF THE ONCOMING BOUNDARY WITH THE LOSS OF DAYTIME HEATING
AND SFC BASED INSTABILITY.
A LITTLE BIT OF A COOL DOWN IS THEN IN STORE FOR THE TN VALLEY
BEHIND THE EXITING FRONT STARTING FRI AS HIGH PRESSURE MOVES INTO
THE SE REGION. OVERALL TEMPS LOOK TO RUN AT OR SLIGHTLY ABOVE
NORMAL THROUGH SAT UNDER PARTLY CLOUDY CONDITIONS BEFORE THE SFC
HIGH MOVES OFF TOWARD THE NE APPROACHING THE NRN ATLANTIC BASIN.
THE GLOBAL MODELS ARE STILL INDICATING AN AREA OF LOW PRESSURE
DEVELOPING OVER THE NW GULF LATE SAT BEFORE MOVING ENEWD SUN
TOWARD THE SE ATLANTIC COAST. THE EXTENT OF WRAP AROUND MOISTURE
AND ASSOC PRECIP REMAINS IN QUESTION ALTHOUGH ENOUGH ENERGY ASSOC
WITH THE LOW PRESSURE SYSTEM MAY GET DISPLACED NWD TO WARRANT
SLIGHT CHANCE POPS SUN AND SUN NT. STRONG HIGH PRESSURE OUT OF THE
PLAINS STATES IS THEN INDICATED TO MOVE INTO THE SE REGION
STARTING MON WITH OVERALL TEMPS RETURNING TO NORMAL READINGS INTO
MID WEEK UNDER PARTLY CLOUDY CONDITIONS.
&&
.AVIATION...STRONG TO SEVERE TSTMS WILL BE THE MAIN WX THREAT FOR
THE TERMINALS FOR THE REMAINDER OF THIS AFTERNOON AND EARLY THIS
EVENING...WITH THE HIGHER PROB EXISTING FOR AIRPORTS E OF I-65.
IFR CONDITIONS WITH GUSTS UPWARD TO 45 KTS ARE POSSIBLE THRU 01Z
IN AND NEAR THE TSTM ACTIVITY. CONDITIONS ARE EXPECTED TO IMPROVE
TO MVFR CRITERIA (CEILING HEIGHTS AROUND 1500 TO 3000 FT) LATER
THIS EVENING AND OVERNIGHT ALTHOUGH SFC WINDS MAY CONTINUE TO RUN
NEAR 15 KTS BEFORE DIMINISHING FRI MORNING. VFR CONDITIONS SHOULD
THEN PREVAIL THRU FRI.
&&
.UPDATED HUN WATCHES/WARNINGS/ADVISORIES...
AL...TORNADO WATCH IN EFFECT UNTIL 7PM CST FOR THE FOLLOWING
COUNTIES: LIMESTONE...LAWRENCE...MORGAN...MADISON...
MARSHALL.
TN...TORNADO WATCH IN EFFECT UNTIL 7PM CST FOR THE FOLLOWING
COUNTIES: LINCOLN...MOORE.
&&
DG.09Hazardous weather outlook, Jan 10, 10:15 AM CST, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1015 AM CST THU JAN 10 2008 ALZ001>010-016-TNZ076-096-097-110200- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1015 AM CST THU JAN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... SOUTHERLY WINDS IN ASSOCIATION WITH A STRONG STORM SYSTEM CONTINUES TO USHER AN UNSEASONABLY MILD AND UNSTABLE AIRMASS INTO THE TENNESSEE VALLEY. THE AIRMASS WILL CONTINUE TO DESTABILIZE AS WE CONTINUE THROUGH THE AFTERNOON HOURS...AND COUPLED WITH STRONG WIND ENERGY ALOFT....WILL SET THE STAGE FOR STRONG TO SEVERE THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. THE PRIMARY THREATS WILL BE ISOLATED TORNADOES...DAMAGING STRAIGHT LINE WINDS...AND LARGE HAIL. A SQUALL LINE AHEAD OF AN APPROACHING COLD FRONT WILL SWEEP ACROSS THE AREA FROM WEST TO EAST BY THIS EVENING. THE HIGHER THREAT FOR ISOLATED TORNADOES AND LARGE HAIL WILL EXIST AMONG THUNDERSTORMS THAT DEVELOP JUST AHEAD OF THIS SQUALL LINE THIS AFTERNOON...WHILE DAMAGING WINDS WILL BE THE PRIMARY THREAT WITH STRONGER CELLS EMBEDDED WITHIN THE SQUALL LINE ITSELF. THE THREAT FOR SEVERE WEATHER WILL END AS THE FRONT PASSES THROUGH THE REGION TONIGHT. IN ADDITION TO THE POTENTIAL FOR SEVERE WEATHER...LOCALLY HEAVY RAINFALL IS POSSIBLE...PARTICULARLY EAST OF THE INTERSTATE 65 CORRIDOR WHERE AMOUNTS IN EXCESS OF 2 INCHES MAY OCCUR IN ISOLATED LOCATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE REQUESTED TODAY AND THIS EVENING. CBD
In the hours before
Special weather statement, Jan 10, 2:31 PM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 231 PM CST THU JAN 10 2008 ALZ004-102100- LAWRENCE- 231 PM CST THU JAN 10 2008 ...SIGNIFICANT WEATHER ALERT FOR LAWRENCE COUNTY UNTIL 300 PM CST... AT 230 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS ACROSS LAWRENCE COUNTY...MOVING NORTHEAST AT 60 MPH. WIND GUSTS UP TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... CHALYBEATE SPRINGS. WHEELER. HILLSBORO. COURTLAND. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST THURSDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. CBD
Special weather statement, Jan 10, 2:41 PM CST, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 241 PM CST THU JAN 10 2008 ALZ001>003-102130- COLBERT-FRANKLIN AL-LAUDERDALE- 241 PM CST THU JAN 10 2008 ...STRONG WINDS BEHIND LINE OF SHOWERS AND THUNDERSTORMS... STRONG WEST TO SOUTHWEST WINDS 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 50 MPH WILL OCCUR ACROSS LAUDERDALE...COLBERT AND FRANKLIN COUNTIES THROUGH 3:30 PM CST. THESE WINDS WILL BE CAPABLE OF KNOCKING DOWN TREES AND CAUSING OTHER DAMAGE TO STRUCTURES AND POWERLINES. NADLER
Special weather statement, Jan 10, 2:56 PM CST, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 256 PM CST THU JAN 10 2008 ALZ005-102130- LIMESTONE- 256 PM CST THU JAN 10 2008 ...SIGNIFICANT WEATHER ALERT FOR LIMESTONE COUNTY UNTIL 330 PM CST... AT 255 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS ACROSS LIMESTONE COUNTY...MOVING NORTHEAST AT 55 MPH. WINDS UP TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. THESE STORMS WILL BE CAPABLE OF SNAPPING SMALL TREE LIMBS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST THURSDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. CBD
Local storm report, Jan 10, 3:04 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
304 PM CST THU JAN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 3 SE CHEROKEE 34.73N 87.93W
01/10/2008 COLBERT AL UTILITY COMPANY
SHEFFIELD UTILITIES REPORTED A TREE BLOWN DOWN IN THE
BARTON COMMUNITY.
0225 PM TSTM WND DMG 2 N WATERLOO 34.95N 88.06W
01/10/2008 LAUDERDALE AL EMERGENCY MNGR
LAUDERDALE COUNTY EMERGENCY MANAGEMENT OFFICIALS REPORTED
A FEW TREES DOWN ALONG COUNTY ROAD 14.
0225 PM TSTM WND DMG 2 ESE COURTLAND 34.66N 87.28W
01/10/2008 LAWRENCE AL LAW ENFORCEMENT
911 CENTER REPORTED TREES DOWN ON HIGHWAY 20 AND HIGHWAY
33 INTERSECTION 2 MILES ENE OF COURTLAND.
0225 PM HAIL 16 ENE WATERLOO 35.01N 87.80W
01/10/2008 E0.88 INCH LAUDERDALE AL EMERGENCY MNGR
NICKEL HAIL REPORTED IN THE MURPHYS CROSSROADS COMMUNITY.
0245 PM NON-TSTM WND DMG RED BANK 34.77N 87.37W
01/10/2008 LAWRENCE AL EMERGENCY MNGR
LAWRENCE COUNTY EMERGENCY MANAGMENT OFFICIALS REPORTED
TREES LIMBS DOWN IN THE RED BANK COMMUNITY.
0250 PM NON-TSTM WND DMG CHEROKEE 34.76N 87.97W
01/10/2008 COLBERT AL EMERGENCY MNGR
COLBERT COUNTY EMERGENCY MANAGEMENT OFFICIALS REPORTED
TREES DOWN AAND POWERLINES DOWN ACROSS COUNTY.
&&
KWEBERSpecial weather statement, Jan 10, 3:04 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 304 PM CST THU JAN 10 2008 ALZ006-TNZ096-102145- LINCOLN-MADISON- 304 PM CST THU JAN 10 2008 ...SIGNIFICANT WEATHER ALERT FOR LINCOLN AND MADISON COUNTIES UNTIL 345 PM CST... AT 304 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORMS...EXTENDING FROM NEAR ATHENS TO SMITHLAND IN LINCOLN COUNTY TENNESSEE...MOVING NORTHEAST AT 40 MPH. STRONG WIND GUSTS UP TO 50 MPH AND HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... MADISON. HARVEST. TONEY. GLADSTONE. ELKWOOD. TAFT. CARMARGO. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST THURSDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. DJN
Special weather statement, Jan 10, 3:25 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 325 PM CST THU JAN 10 2008 ALZ004>007-TNZ096-102215- LAWRENCE-LIMESTONE-LINCOLN-MADISON-MORGAN- 325 PM CST THU JAN 10 2008 ...SIGNIFICANT WEATHER ALERT FOR LAWRENCE...LIMESTONE...LINCOLN... MADISON AND MORGAN COUNTIES UNTIL 415 PM CST... AT 325 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR HUNTLAND TO THE NORTH END OF BANKHEAD NATIONAL FOREST...MOVING NORTHEAST AT 40 MPH. HEAVY RAIN...STRONG WIND GUSTS TO 50 MPH AND PEA SIZE HAIL CAN BE EXPECTED WITH THESE STORMS. HEAVY RAIN MOVING OVER THE SAME AREAS PARTICULARLY ACROSS SOUTHEAST LAWRENCE AND EASTERN LIMESTONE COUNTIES...WILL CREATE MINOR LOWLAND FLOODING. ESTIMATED RAINFALL AMOUNTS OF 1 TO 1 1/2 INCHES OF RAIN PER HOUR CAN BE EXPECTED. * LOCATIONS IN OR NEAR THE PATH INCLUDE... TRINITY. SMITHLAND. TONEY. LINCOLN. NEEL. GLADSTONE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST THURSDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. DJN
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 1:48 PM CST | Tornado Warning | HUN | Colbert, Lauderdale | 42 min |
| Jan 10, 2:06 PM CST | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 24 min |
| Jan 10, 2:18 PM CST | Tornado Warning | HUN | Lauderdale | 27 min |
| Jan 10, 3:32 PM CST | Severe Thunderstorm Warning | HUN | Limestone, Morgan | 27 min |
| Jan 10, 4:02 PM CST | Severe Thunderstorm Warning | HUN | DeKalb | 28 min |
| Jan 10, 4:07 PM CST | Severe Thunderstorm Warning | HUN | Madison | 23 min |
| Jan 10, 4:09 PM CST | Tornado Warning | HUN | Cullman | 23 min |
| Jan 10, 4:27 PM CST | Severe Thunderstorm Warning | HUN | Cullman | 33 min |
| Jan 10, 5:11 PM CST | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 49 min |
| Jan 10, 5:29 PM CST | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 46 min |
| Jan 10, 5:50 PM CST | Severe Thunderstorm Warning | HUN | DeKalb | 25 min |
| Jan 10, 4:26 PM CST | Severe Thunderstorm Warning | HUN | Franklin | 34 min |
Nearby
High Wind Warnings in Alabama, 2008High Wind Warnings in Tennessee, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.